Relativistic spin networks and quantum gravity JW Barrett, L Crane Journal of Mathematical Physics 39 (6), 3296-3302, 1998 | 661 | 1998 |
ALorentzian signature model for quantum general relativity JW Barrett, L Crane Classical and Quantum Gravity 17 (16), 3101, 2000 | 383 | 2000 |
Invariants of piecewise-linear 3-manifolds J Barrett, B Westbury Transactions of the American Mathematical Society 348 (10), 3997-4022, 1996 | 347 | 1996 |
Lorentzian spin foam amplitudes: graphical calculus and asymptotics JW Barrett, RJ Dowdall, WJ Fairbairn, F Hellmann, R Pereira Classical and Quantum Gravity 27 (16), 165009, 2010 | 266 | 2010 |
Spherical categories JW Barrett, BW Westbury Advances in Mathematics 143 (2), 357-375, 1999 | 256 | 1999 |
Asymptotic analysis of the Engle–Pereira–Rovelli–Livine four-simplex amplitude JW Barrett, RJ Dowdall, WJ Fairbairn, H Gomes, F Hellmann Journal of Mathematical Physics 50 (11), 2009 | 249 | 2009 |
The quantum tetrahedron in 3 and 4 dimensions JC Baez, JW Barrett arXiv preprint gr-qc/9903060, 1999 | 188 | 1999 |
Holonomy and path structures in general relativity and Yang-Mills theory JW Barrett International journal of theoretical physics 30, 1171-1215, 1991 | 161 | 1991 |
The Ponzano–Regge model JW Barrett, I Naish-Guzman Classical and Quantum Gravity 26 (15), 155014, 2009 | 158 | 2009 |
Lorentzian version of the noncommutative geometry of the standard model of particle physics JW Barrett Journal of mathematical physics 48 (1), 2007 | 153 | 2007 |
Asymptotics of relativistic spin networks JW Barrett, CM Steele Classical and Quantum Gravity 20 (7), 1341, 2003 | 143 | 2003 |
The asymptotics of an amplitude for the 4-simplex JW Barrett, RM Williams arXiv preprint gr-qc/9809032, 1998 | 120 | 1998 |
A note on area variables in Regge calculus JW Barrett, M Rocek, RM Williams Classical and Quantum Gravity 16 (4), 1373, 1999 | 106 | 1999 |
Kleinian geometry and the N= 2 superstring J Barrett, GW Gibbons, MJ Perry, CN Pope, P Ruback International Journal of Modern Physics A 9 (09), 1457-1493, 1994 | 100 | 1994 |
Quantum gravity as topological quantum field theory JW Barrett arXiv preprint gr-qc/9506070, 1995 | 81 | 1995 |
Semi-classical limits of simplicial quantum gravity JW Barrett, TJ Foxon arXiv preprint gr-qc/9310016, 1993 | 81 | 1993 |
Matrix geometries and fuzzy spaces as finite spectral triples JW Barrett Journal of Mathematical Physics 56 (8), 2015 | 74 | 2015 |
Parallelizable implicit evolution scheme for Regge calculus JW Barrett, M Galassi, WA Miller, RD Sorkin, PA Tuckey, RM Williams International Journal of Theoretical Physics 36, 815-839, 1997 | 72 | 1997 |
Categorical representations of categorical groups JW Barrett, M Mackaay arXiv preprint math/0407463, 2004 | 71 | 2004 |
Gray categories with duals and their diagrams JW Barrett, C Meusburger, G Schaumann Advances in Mathematics 450, 109740, 2024 | 70 | 2024 |